# SDR DALA2024102810426

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 95,973 hours, 45,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DISC: SOUR MOLD OR MILDEW SMELL THROUGHOUT THE ENTIRE PLANE. SMELL IS WORSE IN FRONT OF PLANE BY FIRST CLASS. C/A: REPLACED RECIRC FILTERS PER A321 AMM 21-21. BEGAN REMAINING ZONE 11 PANELS FROM FWD CARGO. REMOVED SATURATED INSULATION BLANKETS. CLEANED DEBRIS/WASTE FROM CARGO FLOOR. REMOVED ZONE 12 AND 13 SIDEWALL PANELS FOR FURTHER CLEANING. CLEANED ALL EXPOSED AREAS AND PREPARED FOR INSTALLATION OF INSULATION INSTALLED AFT INSULATION NEAR RECIRC FAN. WILL REQUIRE FIT AND FINISH. INSTALLED INSULATION RETURNED A/C TO NORMAL CONFIG NO SMELL AT THIS TIME. (LP: 5813000)
